# SDR 2005UALA00190

- Difficulty date: February 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 7,510 hours, 13,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 324 RBL 40 CORRODED.   DAMAGED AREA OF FLOORBEAM WAS REMOVED AND REPAIR PARTS FABRICATED AND INSTALLED.
